# SDR UIEA2019071204739

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,835 hours, 16,311 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU DUCT PRESSURE ON STARTUP AFTER LANDING. (  RE-STARTED APU DUCT PRESSURE NORMAL, NO FAULTS FOUND REF AMM 49-11-00 DUCT PRESSURE REF 49-52-00.   )
